# SDR IPXA2024101038501

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 77,590 hours, 17,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT BAT 1 LO LVL ALERT ON F/O PREFLIGHT REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY IAW MD11 AMM 33-51-01. OPS CHECK GOOD.  THIS CLEARS THE DEFERRAL.  DMP REVERSED.
